MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. BIOMET COMP AUG MINI BSPLT W TPR MD; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110032420
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 115396, comp rvs cntrl 6.5x30mm st/rst; lot#: 747480.Item#: unknown, unknown screw; lot#: unknown.Item#: unknown, unknown screw; lot#: unknown.Item#: unknown, unknown screw; lot#: unknown.Item#: unknown, unknown screw; lot#: unknown.Item#: 115313, comp rvsr shldr glnsp +3 36mm; lot#: 624810.Item#: 110031399, mini standard thickness +0mm taper offset 40mm diameter humeral tray; lot#: 64425716.Item#: 110031424, standard 36mm diameter bearing; lot#: 64354409.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately five (5) years and three months ago.Subsequently, the patient underwent a revision surgery approximately a month ago due to loosening of the implants.Attempts have been made to obtain additional information.No additional information has been received at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 the following section was corrected: d5 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.No medical records were provided for this event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET COMP AUG MINI BSPLT W TPR MD
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21855606
Report Number0001825034-2025-01117
Device Sequence Number7898859
Product Code PHX
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)230823(10)64155087
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/23/2023
Device Catalogue Number110032420
Device Lot Number64155087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexUnknown